Levoxyl Thyroid Medication, Constant Fatigue, Uti Infection, Menstral Cycles, Running a Fever
I was 43 when I started taking Levothyroxine 0.05 mg With the first pill I took I was doubled over in pain very shortly after I took it . Ten minutes after taking that same pill I had to make an emergency run to the bathroom . There were other occasions ... more »
I was 43 when I started taking Levothyroxine 0.05 mg With the first pill I took I was doubled over in pain very shortly after I took it . Ten minutes after taking that same pill I had to make an emergency run to the bathroom . There were other occasions where I thought I had the flue but no one else in my family caught it and at those times sadly but true I didn't make it to the bath room . Also when I first started taking the medication it felt like something would just come over my body I'm not really sure how to describe it . Then I also started having problems with eating sweets, I also noticed that each time I went to the doctors my blood pressure was up , which my doctor just thought I was having problems with anxiety ,so she gave me a sample of an antidepressant which also resulted in sever stomach problems. I told my doctor after my 6 week check-up that I was still having problems with my stomach and she changed my medication to Synthroid . After that my stomachs were better, but then I started having to go to the bathroom all the time including at night it went from 1-2 times a night to 3-4and sometimes 5 a night , by February I had a UTI infection , a week later I was proclaimed to be a prediabetic and I changed my diet and started losing weight right away Things got better for little while but I still was having other problems with being shaky, feeling sick running a fever , fatigued ,anxiety , heart racing, heart palpitations, feeling like I'm going to pass out. The thyroid medication just never really seamed to help with any of my symptoms for low or hypothyroidism which were Constant fatigue, Increasing weight gain, hair loss, migraine headaches, extreme coldness , and crazy menstrual cycles . I also forgot to mention that I been having swelling of the legs while on the medication . I couldn't stand myself any more so went back to the doctors with all this and she agreed that my body did not agree with the medication and took me off since my thyroid seamed to be up and I was only on it since October 2009 until May 2010 .